# SDR DALA1102519855

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, STA 427-598 RT TIE DOWN TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3.   ORIGINAL MATERIAL .090 AFTER BLENDOUT THICKNESS IS .032 OUT OF LIMITS IAW SRM 53-01-30-1, P134.  CORRECTED BY FILLING IM 316479, STA DHN, 11JAN11.
